www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2073

Title: Presmoothed Kaplan-Meier and Nelson-Aalen estimators
Authors: Cao, R
Lopez-De-Ullibarri, I
JANSSEN, Paul
VERAVERBEKE, Noel
Issue Date: 2005
Publisher: TAYLOR & FRANCIS LTD
Citation: JOURNAL OF NONPARAMETRIC STATISTICS, 17(1). p. 31-56
Abstract: In this article, a modification of the Kaplan-Meier and Nelson-Aalen estimators in the right random censorship model is studied. The new estimators are obtained by replacing the censoring indicator variables in the classical definitions by values of a nonparametric regression estimator. Asymptotic normality is obtained and it is shown that this presmoothing idea leads to a gain in asymptotic mean squared error. A local plug-in bandwidth selector is introduced and the problem of optimal pilot bandwidth selection for this estimator is studied. The gain of the presmoothed estimators with automatic plug-in bandwidth selector is demonstrated in a simulation study.
Notes: Univ Coruna, Escuela Univ Politecn, Dept Matemat, La Coruna 15405, Spain. Univ Coruna, Fac Informat, Dept Matemat, La Coruna 15071, Spain. Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Lopez-De-Ullibarri, I, Univ Coruna, Escuela Univ Politecn, Dept Matemat, Campus Serantes, La Coruna 15405, Spain.ilu@udc.es
URI: http://hdl.handle.net/1942/2073
DOI: 10.1080/10485250410001713981
ISI #: 000226670400003
ISSN: 1048-5252
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.